Hi good day!
My mother is diagnose with unstable angina a month a ago and the doctor asked us to monitor her blood pressure since she is discharged from the hospital her blood pressure is always normal but there are sometimes that her bp is 100/50 and last day her bp is 120/40 she is 71 years old and taking medications such as norvasc. lipitor,aspirin, imdur or ISMN and losartan. Please help me is it normal for her age? Thank you...
Normal blood pressure should be no higher than 120/80, especially in those with a history of heart disease or those with multiple CV risk factors such as diabetes. Of the blood pressure medications you listed, Losartan and Norvasc are medications often used to treat blood pressure. Having a lower than normal blood pressure is not dangerous unless there are associated symptoms (light-headedness, fatigue, dizziness, etc.). If experienced, you should speak with her cardiologist/physician about titrating her medications appropriately.
Of note, one medication that she should also be on is a beta blocker (given her history of unstable angina). There may be reasons why this was not started (extremely low heart rate, conduction disease, allergy, etc), but should be addressed by her physician.
Hi, I'm 50yld. Male non- smoker, 250 lbs. Being diagnosed with angina. I'm presently taking; norvasc, isosorbribe, aspirin, and nitroglycerine. My question is that am experiencing chest pains at least three or four times per week. My ekgs are normal and my caths are negative. My Dr. Tell me that I have heart desease , and that the angina is caused by artery spasms. I also get chest pains with exercising, eating heavy meals, or adverse weather conditions. I have also awaken in the middle of the night with chest palpitions, although not very often. Is there a particular test that will precisely tell me what the actual cause for my pain is? Thank you in advance.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.